# SDR A6WA200940131

- Difficulty date: March 10, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EDGE MEMBER AFT SIDE FOUND CRACKED.  (CRACK LENGTH .500)  REPAIR PAX DOOR EDGE MEMBER IAW REO 601R-52-11-279.  (K)
